# SDR HALA2008102600829

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 25,319 hours, 4,905 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32669001
- Part serial: 10604293
- Condition: Unknown
- Location: Apu
- Part time: 1,472 hours, 270 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON PUSHBACK BEFORE ENG START APU AUTO SHUT DOWN.  REMOVED & REPLACED APU BATTERY PER AMM24-31-04.  OPS CHECK OK.  PERFORMED APU ECU BITE CK.  NO FAULTS NOTED.  OK FOR SERVICE.  FOUND NO APU ELECTRICAL.  REPLACED APU GCU PER AMM24-22-02.  NO FAULTS NOTED.  PERFORMED FIM 24-20-00 FIG 101.  OK FOR SERVICE.
